# SDR SWIA202164230

- Difficulty date: November 28, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS.424.00 TO FS.473.15.   (C CHECK RO 2-11-2022)   COMPLIED WITH BOMBARDIER REO 601R-53-41-666 REV-C  DATED: 2012-11-06. COMPLIED WITH SKY CARD 51-900-1003-SKY AND 337 COMPLETED. WEIGHT AND BALANCE NOT EFFECTED. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
